Show simple item record

dc.contributor.authorKiguradze, Tariel
dc.contributor.authorKusano, Takaŝi
dc.contributor.authorYoshida, Norio
dc.date.accessioned2015-04-10T15:28:59Z
dc.date.available2015-04-10T15:28:59Z
dc.date.issued2002
dc.identifier.citationKiguradze, T., Kusano, T., & Yoshida, N. (2002) Oscillation criteria for a class of partial functional-differential equations of higher order. Journal of Applied Mathematics and Stochastic Analysis, 15(3), 255-267.en_US
dc.identifier.urihttp://hdl.handle.net/11141/551
dc.description.abstractHigher order partial differential equations with functional arguments including hyperbolic equations and beam equations are studied. Sufficient conditions are derived for every solution of certain boundary value problems to be oscillatory in a cylindrical domain. Our approach is to reduce the multi-dimensional oscillation problem to a one-dimensional problem for higher order functional differential inequalities.en_US
dc.language.isoen_USen_US
dc.rightsThis published article is available in accordance with the publisher's policy. It may be subject to U.S. Copyright Law.en_US
dc.rights.urihttp://www.hindawi.com/oa/en_US
dc.titleOscillation criteria for a class of partial functional-differential equations of higher orderen_US
dc.typeArticleen_US
dc.identifier.doi10.1155/S1048953302000229


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record